| Catalog Number |
J741D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown orthopedic procedure on (b)(6) 2019 and suture was used.The tip of the needle broke when closing the incision.The tip of the needle was not found.A post op x-ray was performed and unknown if foreign objects were found.It was not reported how the procedure was completed.There were no adverse patient consequences reported.